# SDR F3LA200300081

- Difficulty date: February 19, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED LT. INTERCOSTAL BETWEEN STA. 967 AND STA. 986.5 CORRODED.  FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL PER EA 53-737-198 AND SOPM 20-41-02
